# SDR SWIA2020042750403

- Difficulty date: March 19, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MOUNTING ANGLE HAS CORROSION IN MULTIPLE LOCATIONS PART# SH670-31996-1   (C-CHECK) RO 4/23/2020   REPLACED SERVICE DOOR MOUNTING ANGLE REF CRJ 900 SRM
